I did manage to get some stuff done this past weekend, despite being laid low by the vapors, but I got to thinking ... The doc put me on antibiotics (Biaxin) for the throat plague, and the antibiotics promptly made me sick(er). Queasy stomach, general malaise, you get the picture. ALL antibiotics tend to do that to me - I can't even TAKE the Z-pack anymore, for Pete's sake.
So here's my latest crackpot theory. I eat a cup of yogurt every day. It has to be the fruit-mixed-in kind, not the disgusting plain stuff, but anyway ... yogurt is chock full of probiotics, right? I mean, according to the commercials it is.* So that means that I'M chock full of probiotics too, right?
So then ... so then ... I start taking ANTI-biotics. And hoo boy, it's like the Sharks and the Jets all up in my intestines, duking it out. They're fighting in the streets in there!
And that's why I get sick(er) when I take antibiotics.
There ya go: My Monday morning crackpot theory.
Oh, and thanks for all the kind wishes, guys. Looks like I'm gonna live, after all. Just in time to go have some more dental work done on Wednesday! *sob*
*And lord knows I get most of my medical information from Jamie Lee Curtis. Heh.